# SDR DHL2003741525

- Difficulty date: March 20, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FUSELAGE SKIN HAS 2 DENTS FWD AND AFT BS 1148 ABOVE STR 19L.  BLENDED AREA (PREVIOUS) 2 EACH FOUND TO BE OUT OF LIMITS IAW B-727 SRM 53-30-1 FIG 1.  CUT OUT DAMAGE AREA DIM 2.4 X 1.4 AND FAB REPAIR DOUBLER FROM MAT ID 2024-T3 .063 PO 9912380 DIM 11.5 X 8.75 AND FILLER FROM MAT ID 2024 T-3 .050 PO 9912380 DIM 2.4 X 1.4 IAW B-727 SRM 53-30-3 FIG 3.  PARTS TREATED AND PRIMED IAW B-727 SRM 51-10-2.  FAB AND INSTALLED REPAIR WASHERS IAW B-727 SRM 51-30-8 FIG 2.  INSTALLED DOUBLER AND FILLER IAW B-727 SRM 53-30-3 FIG 1.
